On the Dirichlet problem for Bellman's equation in a multidimensional domain
Doklady Akademii Nauk, Tome 253 (1980) no. 3, pp. 535-540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_253_3_a5,
author = {M. V. Safonov},
title = {On the {Dirichlet} problem for {Bellman's} equation in a multidimensional domain},
journal = {Doklady Akademii Nauk},
pages = {535--540},
year = {1980},
volume = {253},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_253_3_a5/}
}
M. V. Safonov. On the Dirichlet problem for Bellman's equation in a multidimensional domain. Doklady Akademii Nauk, Tome 253 (1980) no. 3, pp. 535-540. http://geodesic.mathdoc.fr/item/DAN_1980_253_3_a5/